# SDR SIMA20240310002

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000046
- Aircraft time: 40,328 hours, 29,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TRANSIENT CAUTION FOLLOWED BY EMER LT BATT FAULT ADVISORY MSG FOUND AFT OUTBD (RH LWR) ELPU NOT CHARGING. REPLACED AFT OUTBD (RH LWR) ELPU IAW ERJ 170MM 33-50-01. OPS CHECK GOOD.
